# SDR 2002F00517

- Difficulty date: May 12, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N553TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 2,149 hours, 866 cycles
- Engine: Rroyce RB211535E4
- Engine time: 2,158 hours, 869 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: AC67926
- Part serial: EGK394
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 2,141 hours, 863 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

FLIGHT NUMBER 926, ON DESCENT IN V NAV, AUTO THROTTLES ON, THE RIGHT ENGINE SURGES BETWEEN 1.43 TO 1.33 EPR.  ALL OTHER ENGINE PARAMETERS SURGE AS WELL.  MAINTENANCE REMOVED AND REPLACED THE HP3 BLEED VALVE AND PERFORMED TEST 3 IP/HP AIRFLOW TEST IN ACCORDANCE WITH MM 71-00-00, PAGE 521.  AIRCRAFT RETURNED TO SERVICE.
